# SDR MASA200602690

- Difficulty date: December 9, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 9,524 hours, 7,255 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2989 LAS.  STAB CHANNEL 1 INOP STATUS MESSAGE & WILL NOT ENGAGE.  MX RESET SYSTEM OPS CHECKED GOOD.
